MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 10X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 10X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision, l5 screw (left) removal and pedicle subtraction dr (b)(6), (b)(6) private (b)(6) 2018.Primary implant date: (b)(6) 2015 dr (b)(6), (b)(6) private.First revision (b)(6) 2016 cf 5098185/(b)(4).Second revision (b)(6) 2016 cf 5098188/(b)(4).Third revision (b)(6) 2016 cf 5098030/(b)(4).Fourth revision (b)(6) 2018 revision for broken rods - dr (b)(6), (b)(6) private patient re-operated on to replace bilateral broken rods and loosening of 3 screws in lower section of construct l4- pelvis, below inline connectors.All set screws,rod connectors,three larger diameter screws and two rods replaced replace below connection point of upper construct.Fifth revision (b)(6) 2018 dr (b)(6), (b)(6) private.Patient complaining of l5 left sided foraminal pain after revision surgery (b)(6) 2018.Patient returned to theatre and had : sfx crossconnector, set screws, rod to rod connectors and rods removed from left side.Left l5 10 mm cfx screw was then removed (discarded)and pedicle osteotomy performed.Sfx crossconnector, set screws, rod to rod connectors, rods were replaced and final tightened.(b)(6).

Brand Name
MIS TI CFX FEN POLY 10X40
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7382198
Report Number1526439-2018-50277
Device Sequence Number16452112
Product Code PML
UDI-Device Identifier10705034282336
UDI-Public(01)10705034282336
Combination Product (Y/N)N
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186727040
Device Catalogue Number186727040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;